MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD INSULIN SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD INSULIN SYRINGE; PISTON SYRINGE
Model Number 928853
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported during use the bd¿ insulin syringe the plunger rod was difficult to move.The following information was provided by the initial reporter: the customer "reported plunger rod difficult to move.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: no samples (including photos) were returned as of 4 september 2020 therefore the complaint could not be confirmed and the root cause is undetermined.Unable to perform a dhr review for plunger rod difficult to move due to unknown lot number.Bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.H3 other text : see h.10.

Brand Name
BD INSULIN SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10399119
Report Number1920898-2020-01043
Device Sequence Number2743754
Product Code FMF
UDI-Device Identifier00311917025292
UDI-Public00311917025292
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number928853
Device Catalogue Number928853
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;